MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD
Model Number 3146
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against two of four leads; however, it is unknown which leads, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: quattrode percutaneous lead wide spaced, model: 3163, udi: (b)(4), serial: n/a , batch: 2816109.Common device name: quattrode percutaneous lead wide spaced, model: 3163, udi: (b)(4), serial: n/a , batch: 2883750.
 
Event or Problem Description
Related manufacturer report number:1627487-2023-03338.Related manufacturer report number:1627487-2023-03339.It was reported that the patient's ipg had reached end of life.The patient's peripheral leads were also noted to have high impedance and the patient had not been experiencing effective relief.Surgical intervention was undertaken on (b)(4) 2023 wherein the patient's scs system was explanted.
 
Additional Manufacturer Narrative
A patient experiencing ineffective stimulation due to high impedance was reported to abbott.The patient leads were explanted and replaced.Therapy was restored.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/4MM, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17337071
Report Number1627487-2023-03340
Device Sequence Number15115170
Product Code LGW
UDI-Device Identifier05415067017321
UDI-Public05415067017321
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2010
Device Model Number3146
Device Catalogue Number3146
Device Lot Number174762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD (X2); SCS LEAD EXTENSION (X2)
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient Weight52 KG